Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Type-insensitive ODE codes based on implicit $ A(\alpha )$-stable formulas

Author: L. F. Shampine
Journal: Math. Comp. 39 (1982), 109-123
MSC: Primary 65L05
MathSciNet review: 658216
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Previous work on A-stable formulas is extended to $ A(\alpha )$-stable formulas, which are far more important in practice. Some important improvements in technique based on another interation method and an idea of Enright for the efficient handling of Jacobians are proposed. Implementation details and numerical examples are provided for a research-grade code.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

PII: S 0025-5718(1982)0658216-2
Keywords: ODE codes, stiffness, $ A(\alpha )$-stable
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia